# SDR AALA201802229001

- Difficulty date: January 15, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 375
- Aircraft time: 76,678 hours, 10,836 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Contaminated
- Location: Rudder
- Part time: 76,678 hours, 10,836 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAPPED WATER INDICATION ON RUDDER LEFT HAND SHELL HONEYCOMB CORE CELLS BETWEEN RUDDER RS 274 AND 327 AND BETWEEN BR 1 AND 2. REPAIRED RUDDER PER EA 276924.
